# SDR COEA2016070507917

- Difficulty date: July 5, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S5367121729402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: AFT CARGO DOOR THRESHOLD HAS LEVEL 2 CORROSION ON TOP SURFACE BETWEEN FRAMES 36 AND 39.  REPLACED WITH OEM PART.
